# SDR AALA202302107564

- Difficulty date: February 1, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N938NN
- Make and model: Boeing 737823
- Aircraft serial: 33490
- Aircraft time: 27,728 hours, 11,815 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: SUPPORT ANGLE CRACKED 2 INCHES OUTBOARD OF KEEL BEAM AT STATION 663.5 AT LEFT BUTT LINE 16. REMOVED AND REPLACED SUPPORT ANGLE PER SRM.
